# SDR AALA202408263392

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 25,317 hours, 10,044 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRY DOOR UPPER HINGE BEARING IS DETERIORATING HAS MISSING BEARING MATERIAL AND HAS LOUD GRINDING NOISE METAL TO METAL WHENOPENING AND CLOSING DOOR. FLIGHT ATTENDANT REPORTED DOOR DIFFICULT TO OPEN. INSPECTED L1 DOOR HINGES AS REQUIRED. ALL HARDWARE FOUND TO BE IN SERVICEABLE CONDITION. FOUND DOOR HINGES NEEDING LUBRICATION. APPLIED REQUIRED DOOR LUBRICANT AS REQUIRED. REF AMM 12-22-52-640-016-A. L1 DOOR OPERATES NORMALLY AT THIS TIME. NO FURTHER DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
